Toggle Main Menu Toggle Search

Open Access padlockePrints

Reduplication and the structure of nouns in Xining Chinese

Lookup NU author(s): Qi Wang, Emeritus Professor Anders Holmberg

Downloads


Licence

This work is licensed under a Creative Commons Attribution 4.0 International License (CC BY 4.0).


Publication metadata

Author(s): Wang Q, Holmberg A

Publication type: Article

Publication status: Published

Journal: Natural Language and Linguistic Theory

Year: 2021

Volume: 39

Pages: 923-958

Print publication date: 01/08/2021

Online publication date: 10/09/2020

Acceptance date: 25/08/2020

Date deposited: 10/07/2020

ISSN (print): 0167-806X

ISSN (electronic): 1573-0859

Publisher: Springer Netherlands

URL: https://doi.org/10.1007/s11049-020-09489-5

DOI: 10.1007/s11049-020-09489-5


Altmetrics

Altmetrics provided by Altmetric


Actions

Find at Newcastle University icon    Link to this publication


Share